# SDR 2010FA0001144

- Difficulty date: October 31, 2010
- Submitted: October 31, 2010
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Aircraft time: 18,981 hours
- Engine: Cont IO520BB
- Engine time: 181 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 9080
- Condition: Failed
- Location: Landing Light
- Part time: 1,770 hours, 7,080 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING LIGHT INOP.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1770 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 7080. NOTICED NEW CIRCUIT BREAKER MFG. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
